|     |  Ͽ  |  [Sign in]
   |  
 :  
magiran.com >   > 7
 راهنمای موضوعی نشريات
اين نشريه در گروه(های) زير قرار گرفته است:






 
  http://www.magiran.com/bims
2018 .


Bulletin of Iranian Mathematical Society

ISSN 1017-060X

دوماهنامه - ( )

7 2017

 
Research Paper
 The w-FF property in trivial extensions
G.W. Chang , H. Kim *   Pages 2259-2267
 Abstract    Full Text    [PDF 129KB]    
 Modules whose direct summands are FI-extending
O. Tasdemir *, F. Karabacak   Pages 2227-2231
 Abstract    Full Text    [PDF 95KB]    
 Perturbation bounds for g-inverses with respect to the unitarily invariant norm
L. Meng *   Pages 2655-2662
 Abstract    Full Text    [PDF 106KB]    
 Localization at prime ideals in bounded rings
E. Akalan , B. Sarac   Pages 2269-2274
 Abstract    Full Text    [PDF 101KB]    
 Lp boundedness of the Bergman projection on some generalized Hartogs triangles
T. Beberok *   Pages 2275-2280
 Abstract    Full Text    [PDF 99KB]    
 On the fixed number of graphs
I. Javaid * , M. Murtaza, M. Asif, F. Iftikhar   Pages 2281-2292
 Abstract    Full Text    [PDF 132KB]    
 Improved logarithmic-geometric mean inequality and its application
L. Zou *   Pages 2323-2326
 Abstract    Full Text    [PDF 72KB]    
 On rational groups with Sylow 2-subgroups of nilpotency class at most 2
S. Jafari, H. Sharifi *   Pages 2327-2337
 Abstract    Full Text    [PDF 114KB]    
 Historic set carries full hausdorff dimension
G.-Z. Ma *   Pages 2339-2347
 Abstract    Full Text    [PDF 110KB]    
 Hölder continuity of a parametric variational inequality
X.F. Hu , X.B. Li *   Pages 2371-2381
 Abstract    Full Text    [PDF 117KB]    
 Existence and uniqueness of weak solutions for a class of nonlinear divergence type diffusion equations
P. Chen *   Pages 2393-2410
 Abstract    Full Text    [PDF 143KB]    
 Bounds for the dimension of the c-nilpotent multiplier of a pair of Lie algebras
H. Arabyani *   Pages 2411-2418
 Abstract    Full Text    [PDF 88KB]    
 Solving two-dimensional fractional integro-differential equations by Legendre wavelets
M. Mojahedfar, A. Tari Marzabad *   Pages 2419-2435
 Abstract    Full Text    [PDF 575KB]    
 Extensions of the Hestenes-Stiefel and Polak-Ribiere-Polyak conjugate gradient methods with sufficient descent property
S. Babaie-Kafaki *, R. Ghanbari   Pages 2437-2448
 Abstract    Full Text    [PDF 127KB]    
 On a Picone's identity for the Ap(x)-Laplacian and its applications
S.H. Rasouli *   Pages 2449-2455
 Abstract    Full Text    [PDF 100KB]    
 On the Noetherian dimension of Artinian modules with homogeneous uniserial dimension
A.R. Alehafttan, N. Shirali *   Pages 2457-2470
 Abstract    Full Text    [PDF 128KB]    
 Distinguishing number and distinguishing index of natural and fractional powers of graphs
S. Alikhani *, S. Soltani   Pages 2471-2482
 Abstract    Full Text    [PDF 146KB]    
 Determination of a jump by Fourier and Fourier-Chebyshev series
M. Avdispahic, Z. Sabanac *   Pages 2307-2321
 Abstract    Full Text    [PDF 142KB]    
 Characterization of 22 full diversity space-time codes and inequivalent full rank spaces
H. Momenaee Kermani *, M. Ashenab   Pages 2483-2493
 Abstract    Full Text    [PDF 139KB]    
 A characterization of orthogonality preserving operators
E. Ansari-piri , R.G. Sanati *, M. Kardel   Pages 2495-2505
 Abstract    Full Text    [PDF 112KB]    
 On subgroups of topologized fundamental groups and generalized coverings
M. Abdullahi Rashid, B. Mashayekhy * , H. Torabi, S. Z. Pashaei   Pages 2349-2370
 Abstract    Full Text    [PDF 175KB]    
 State spaces of K0 groups of some rings
J. Ren *   Pages 2507-2516
 Abstract    Full Text    [PDF 114KB]    
 Nonlinear Picone identities to Pseudo p-Laplace operator and applications
T. Feng, M. Yu *   Pages 2517-2530
 Abstract    Full Text    [PDF 132KB]    
 Existence of ground state solutions for a class of nonlinear elliptic equations with fast increasing weight
L. Li , C.-L. Tang *   Pages 2111-2124
 Abstract   
 On the existence of Hilbert valued periodically correlated autoregressive processes
N. Mohammadi Jouzdani , S. Mahmoodi *, A. Parvardeh   Pages 2531-2545
 Abstract    Full Text    [PDF 137KB]    
 The ranks of the classes of A10
A.B.M. Basheer *   Pages 2125-2135
 Abstract   
 Existence and convergence results for monotone nonexpansive type mappings in partially ordered hyperbolic metric spaces
R. Shukla *, R. Pant, Z. Kadelburg, H. Nashine   Pages 2547-2565
 Abstract    Full Text    [PDF 144KB]    
 n-Array Jacobson graphs
H. Ghayour , A. Erfanian *, A. Azimi , M. Farrokhi D. G   Pages 2137-2152
 Abstract    Full Text    [PDF 171KB]    
 Characterization of finite p-groups by the order of their Schur multipliers (t(G)=7)
S.H. Jafari *   Pages 2567-2576
 Abstract    Full Text    [PDF 119KB]    
 Inequalities for the polar derivative of a polynomial with S-fold zeros at the origin
E. Khojastehnezhad, M. Bidkham *   Pages 2153-2167
 Abstract    Full Text    [PDF 130KB]    
 An extension of the Wedderburn-Artin Theorem
H. Khabazian *   Pages 2577-2583
 Abstract    Full Text    [PDF 95KB]    
 On Φ-τ-quasinormal subgroups of finite groups
Y. Mao *, X. Ma, X. Tang, J. Huang   Pages 2169-2182
 Abstract    Full Text    [PDF 157KB]    
 Recurrences and explicit formulae for the expansion and connection coefficients in series of the product of two classical discrete orthogonal polynomials
H.M. Ahmed *   Pages 2585-2615
 Abstract    Full Text    [PDF 188KB]    
 Linear codes with complementary duals related to the complement of the Higman-Sims graph
B.G. Rodrigues *   Pages 2183-2204
 Abstract   
 Limits in modified categories of interest
K. Emir * , S. Cetin   Pages 2617-2634
 Abstract    Full Text    [PDF 146KB]    
 Self-similar solutions of the Riemann problem for two-dimensional systems of conservation laws
S. Ayad *   Pages 2383-2392
 Abstract    Full Text    [PDF 112KB]    
 Filter theory in MTL-algebras based on Uni-soft property
G. Muhiuddin *, A.M. Al-roqi, S. Aldhafeeri   Pages 2293-2306
 Abstract    Full Text    [PDF 111KB]    
 Duality for the class of a multiobjective problem with support functions under K-Gf-invexity assumptions
I.P. Debnath *, S.K. Gupta   Pages 2233-2258
 Abstract    Full Text    [PDF 185KB]    
 Zero elements and z-ideals in modified pointfree topology
A.A. Estaji , A. Karimi Feizabad , M. Zarghani *   Pages 2205-2226
 Abstract    Full Text    [PDF 177KB]    
 Self-similar fractals and arithmetic dynamics
A. Rastegar *   Pages 2635-2653
 Abstract    Full Text    [PDF 152KB]    
: 20/11/96
: 88808855 88807775 (021)

: 3/5/97
Ϙϐ : 271  
 
چاپ فهرست
ارسال فهرست به ديگران
نظر بدهيد
ثبت در فهرست علائق

معرفی سايت به ديگران
گزارش اشکال در اطلاعات
اشتراک نشريات ديگر
 جستجوی مطالب
کلمه مورد نظر خود را وارد کنيد

جستجو در:
آرشيو اين مجله
همه مجلات عضو
مجلات علمی مصوب
متن روزنامه های عضو
    
جستجوی پيشرفته



 

 پيشخوان
شماره 2 (پياپي 11)
 

 

 

سايت را به دوستان خود معرفی کنيد    
 1397-1380 کليه حقوق متعلق به سايت بانک اطلاعات نشريات کشور است.
.  ی ی .
 

پشتيبانی سايت magiran.com (در ساعات اداری): 77512642  021
تهران، صندوق پستی 111-15655
فقط در مورد خدمات سايت با ما تماس بگيريد. در مورد محتوی اخبار و مطالب منتشر شده در اطلاعی نداريم!
 


توجه:
magiran.com پايگاهی مرجع است که با هدف اطلاع رسانی و دسترسی به همه مجلات کشور توسط بخش خصوصی و به صورت مستقل اداره می شود. همکاری نشريات عضو تنها مشارکت در تکميل و توسعه سايت است و مسئوليت چگونگی ارايه خدمات سايت بر عهده ايشان نمی باشد.



ی magiran.com ʝ